# SDR COMA0860087

- Difficulty date: January 18, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 34,144 hours, 31,762 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 1946
- Condition: Faulty
- Location: Lt T/E Flap
- Part time: 11,953 hours, 10,306 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5094 - FLAPS FAILED AT 0 DEGREES WHEN SELECTED TO 8 DEGREES ON APPROACH.  EMERGENCY DECLARED.  A/C LANDED SAFELY.  REMOVED AND REPLACED LEFT O/B FLAP I/B ACTUATOR.
